DSpace
 

Meiji Repository >
020 紀要 = Bulletin >
130 政治経済学部 = School of Political Science and Economics >
政経論叢 >
第062巻(2-3) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10291/1754

Title: ゲームの理論による、経済行動基準の研究
Authors: 小林,和司
Shimei: 政經論叢
Volume: 62
Issue: 2-3
Start page: 181
End page: 214
ISSN: 0387-3285
Issue Date: 31-Jan-1994
OPACbibid: http://opac.lib.meiji.ac.jp/webopac/ctlsrh.do?listcnt=5&maxcnt=100&bibid=SB00003416
URI: http://hdl.handle.net/10291/1754
Appears in Collections:第062巻(2-3)

Files in This Item:

File Description SizeFormat
seikeironso_62_2-3_181.pdf781.57 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback   Meiji Repositoryに関するお問い合わせは rep@lib.meiji.ac.jp まで